|Blood In Stool
Nov 4, 2006
I was recently diagnosed with HIV on July 03 of this year. I am currently taking Atripla. I've noticed blood spots in my stool. What could this be? And should I be concerned? The blood is very mininal and is not watery.
Response from Dr. Henry
Blood in stools are most often due to external or internal hemoorhoids though infection, malignancy , mechanical tears, and other conditions have to be considered. An anal examination and possibly sigmoidoscopy/colonoscopy is recommended. The medications in Atripla have not generally been associated with blood in the GI tract. KH
hiv meds and avascular necrosis
- Can You Get Hiv From Touching Infected Blood?
- Are Women More Likely To Catch Herpes Than Men?
- What To Do When Prescriptions Do Not Work For Bacterial Vaginosis?
- What Is The Hpv Titer Blood Test?
- What Is The Chance Of Getting Herpes From Drinking From The Same Cup?
- What Are Over The Counter Treatments For Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.